# SDR TRBA2009060SUP

- Difficulty date: May 7, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,713 hours, 21,825 cycles
- Engine: Pwc PW127F
- Engine time: 16,543 hours, 19,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 500
- Part time: 16,543 hours, 19,304 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW PRESS OIL LIGHT ON AFTER 5 MINUTES, FOLLOWED BY CAP WARNING ENG NR 1 LOW PRESSURE INDICATION.  REMOVED AND REPLACED NR 1 ENGINE IAW W/C 055006-CS-20000-001R1.
